# SDR YENA2020013060074

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 7353
- Aircraft time: 14,897 hours, 2,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850084
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,816 hours, 746 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15WL BATTERY FAILED A CAPACITY TEST.  R & R THE 15WL BATTERY IAW AMM 33-51-38 EPSU TESTED GOOD.
